I just adopted a dog 4 months ago. First two week, He was ok. The itching problem started after I baith him.I though maybe the shampoo,and I changed it . But still had the problem and he even scratched more often. I took him back to clinic 2 times. The Vet gave me same medicine,Prednisone n other else. And now he has another issue with his right ear because he scratched alot too.What should I do with his problem? Thank you
Chlorpheniramine maleate is a safe, mild antihistamine effective to relieve itching and has none of the adverse side effects associated with steroids like prednisone. Other helpful strategies to relieve dog allergies include weekly baths in organic oatmeal shampoo, feeding a hypoallergenic diet, and drinking distilled water. See your vet about his ears as he may have an ear infection called Otitis externa.
Dr Carol Osborne, DVM
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.